Volume 277, Issue 1, June 2019

Reliability and Quality Management in Stochastic Systems; Editors: Yi-Kuei Lin, Ming J. Zuo, and Hoang Pham

ISSN: 0254-5330 (Print) 1572-9338 (Online)

In this issue (8 articles)

  1. No Access

    S.I.: Reliability and Quality Management in Stochastic Systems

    Preface: reliability and quality management in stochastic systems

    Yi-Kuei Lin, Ming J. Zuo, Hoang Pham Pages 1-2
  2. No Access

    Reliability and Quality Management in Stochastic Systems

    Replacement policies with general models

    Mingchih Chen, Xufeng Zhao, Toshio Nakagawa Pages 47-61
  3. No Access

    Reliability and Quality Management in Stochastic Systems

    A generalized software reliability model with stochastic fault-detection rate

    Triet Pham, Hoang Pham Pages 83-93